Skip navigation

Please use this identifier to cite or link to this item:
Title: A note on the pp conjecture for sheaves of spaces of orderings
Authors: Gładki, Paweł
Keywords: spaces of orderings; pp conjecture
Issue Date: 2016
Citation: Communications in Mathematics, Vol. 24, iss. 1, (2016), s. 1-5
Abstract: In this note we provide a direct and simple proof of a result previously obtained by Astier stating that the class of spaces of orderings for which the pp conjecture holds true is closed under sheaves over Boolean spaces.
DOI: doi 10.1515/cm-2016-0001
ISSN: 1804-1388
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Gladki_A_note_on_the_pp_conjecture.pdf460,49 kBAdobe PDFView/Open
Show full item record

Uznanie autorstwa - użycie niekomercyjne, bez utworów zależnych 3.0 Polska Creative Commons License Creative Commons